Omolehin J. O

Omolehin J.O.
Status: Senior Lecturer

Department: Mathematics

 

His Publications are:

  1. 1.    J.O.Omolehin, K.Rauf and D.J.Evans (2005),”Conjugate Gradient Method Approach to Queue theory”, Intern. J. Computer Math., 82(7), pp.829-835 (published by Taylor & Francis, UK) http://www.tandf.co.uk/journals.
  2. J.O.Omolehin (2005),”Eigen value perturbation for gradient method”.Analele stiinntifice ale Universitatii, Al.I. Cuza lasi, Matematica, Tomul, LI, s.I, F.1, pp.127-132 (published by University of AL.I.Cuza, Romania)      http://www.math.Uaic.ro/~annalsmath/.
  3. J.O.Omolehin and L. Sinkaye (2005),”Solving linear Quadratic optimal control problems   using Legendre Polynomials Approximation Method”, A.M.S.E.,2(5),pp23-34 (published by AMSE, France) http://www.amse-modeling.org/
  4. J.O.Omolehin, J.O.Oyelade, O.O.Ojeniyi and K.Rauf (2005)”, Application of fuzzy logic in decision making on students performance, Bulleting of pure and applied sciences, 24(2), pp. 381-387 (published by international journal of mathematics and statistics) http://www.bulletinpureappliedsciences.com.
  5. J.O.Omolehin (2006),”New convergence rate of Fibonacci approach to Ordinary Differential Equations”, Creative Math, 15, pp.41-46 (published by the department of mathematics and computer science, North Univ. of BAIA MARE Romania)          http://creative-mathematics.ubm.ro/.
  6. J.O.Omolehin and K.Rauf (2006),”Computational capability of CGM algorithm”, creative math, 15, pp. 93-106 (Published by department of mathematics and computer science, North Univ. of BAIA MARE Romania) http://creative–mathematics.ubm.ro/.
  7. J.O.Omolehin (2006),”Sine transformation for reaction diffusion problem”, Analele stiintifice ale Universitatii, A1.I. Cuza lasi, Tomul LII, S.I, Matimatica, f.pp.105-112 (published by university of AL.I.Cuza, Romania). http://www.math.Uaic.ro/~annalsmath/.
  8. K.Rauf and J.O.Omolehin (2006),”On weighted norm integral inequality of G.H.Hardy’s type”, J.Math, 29 pp.165-173 (published by mathematics department Kragujevac University, Yugoslavia) http://elib.mi.sanu.al.vu/.
  9. J.O.Omolehin, O.O.Ojeniyi and J.O.Oyelade (2006),”Normalization of plant database of a herbarium”, Bulleting of pure and applied sciences, 2(1), pp.35-45 (published by international journal of mathematics and statistics)                        http://www.bulletinpurealliedsciences.com.
  10. K.Rauf and J.O.Omolehin (2007),”Some notes on the integral Inequality related to G.H Hardy’s Integral inequality “, Punjab university journal of mathematics, 00 00---00, (published by department of mathematics Punjab university Pakistan).                   http://www.pu.edu.pk/pujm/editorialboard.htm.
  11. K.Rauf, J.O.Omolehin and J.A.Gbadeyan (2007),”On some refinement of results on G.H Hardy’s integral inequality”, Int. J. Scientific computing 1(1), pp.15-20 (Published by school of mathematics and sciences SASTRA Deemed, University, Thirumalaisamudram) www.serialspub.com.
  12. J.O.Omolehin and Fabiyi, F.S.A (2006),”Optimal treatment of replicate measurement in kinetic analysis”, A.M.S.E.,67(1), pp. 1-12(published by AMSE, France) http://www.amse-modeling.org/
  13. J.O.Omolehin, L.Sinkaye and K.Rauf (2007),”On the convergence rate of computation of optimal control Trajectories via Legendre polynomials”,Int. journal of scientific computing, 1(2), pp. 1-28 (published by school of mathematics and science SASTRA Deemed, University, Thirumalasiamudram).
  14. Peter F. Fasogbon and Joseph O. Omolehin (2008) “Radiation Effect on natural Convection in spirally enhanced channel”, IeJEMTA, 3(1), pp. 1-28 (published by International Journal of Engineering Mathematics: Theory and application IJEMTA Eygpt) www.iejs.org/.
  15. J.O.Omolehin (2007)”Application of Collocation Perturbed Fibonacci Methods to Ordinary Differential Equations”m A.M.S.E. vol.45, no.1, 1-10 (published by AMSE, France) http://www.amse-modeling.org
  16. J. O. Omolehin, Abdulrahman M.K.A., Rauf K. and Udoh P.J. (2008) “Conjugate gradient method for non-positive definite matrix operator”, African Journal of mathematics and computer science research. Vol. 1(2), pp. 028-031 (published by African Journal of mathematics and computer science research) http://www.academicjournals.org/AJMCSR
  17. J. O. Omolehin, Abdulrahman M.K.A., Rauf K. and A.O. Ameen(2009) ”Effect of matrix Transformation on Minimization of Quadratic Functional” ASM Sci. J., vol. 3(1),1-5 (Published by ASM Malaysia) http://www.sciensejournal akademisains.gov.my
  18. J.O.Omolehin, A.O. Enikuomehin, K. Rauf and R.G. Jimoh (2009)” Minkwosky inequality to fuzzy model in performance Appraisal (Accepted for publication by Pan-African Journal Series)
  19. J.O Omolehin, O.C Abikoye and R.G Jimoh,(2009)”Development of data encryption and  Decryption algorithm using modified rail fence cipher” A.M.S.E,Vol. 14 No 1-2, Pg 69-78 (Published by A.M.S.E. France) Http://www.amse-modeling.org
  20. J.O.Omolehin (2006),”On the existence and Uniqueness of solution for reaction diffusion problem”, ABACUS, 33(2B), pp.252-265 (published by Mathematical Association of Nigeria).
  21. J.O.Omolehin (2006), ”Further results on CGM Algorithm”, ABACUS, 33(2B), pp.374-388 (published by mathematical Association of Nigeria).
  22. J.O.Omolehin (2006), “Hessian spectrum to perturbation factor to gradient method algorithm” ,Journal of Nigeria mathematical physics, 10, pp.365-362 (published by Association of Mathematical Physics of Nigeria).
  23. J.O.Omolehin, K.Rauf, B.Opawoye and W.B. Yahya (2006), ”Jacobian approach to optimal determination of perturbation parameter for gradient method”, Journal of mathematical physics, 10, pp.363-370 (published by association of mathematics physics of Nigeria).
  24. J.O.Omolehin (2006) “Control approach to Queue theory”, Journal of mathematical physics, 10, pp.371-378 (Published by association of mathematics physics of Nigeria).
  25. J.O.Omolehin and M.A.Ibejugba (1997), ”Optimal Penalty parameter for reaction diffusion equation“, ABACUS, 25, pp.417-424 (published by Mathematical association of Nigeria).
  26. J.O Omolehin (1997),”Fibonacci approach to collocation Tau method for O.D.E.’S”, ABACUS, 25, pp.381-391 (published by mathematical association of Nigeria).
  27. J.O.Omolehin (1997),”On the penalty method for reaction diffusion problem”, ABACUS, 28, pp.29-34 (published by mathematical association of Nigeria).
  28. W.B.Yahya, K.Rauf, J.O.Omolehin and S.O.Ige (2006), ”On algorithm to generate normal probabilities using numerical method”, Scienttia Africana, 5, pp.32-39 (published by the faculty of science university of Port Harcourt).
  29. J.O Omolehin, O.C Abikoye and R.G Jimoh,(2008)”Development of data encryption and Decryption algorithm using using 4 - rail fence cipher” Journal of mathematical physics, 13, pp.411-416 (Published by association of Mathematics Physics of Nigeria).
  30. J.O.Omolehin, M.A Ibiejugba, A.E Onachi and D.J.Evans (2005),”A Fibonacci Search Technique for a class of multivariable functions & ODEs”, Intern. J. Computer Math., 82(12),pp.1505-1524 (published by Taylor & Francis, UK) http://www.tandf.co.uk/journals